Citation

BibTex format

@article{Ivanov:2011:10.1007/s00220-011-1298-6,
author = {Ivanov, AA},
doi = {10.1007/s00220-011-1298-6},
journal = {COMMUNICATIONS IN MATHEMATICAL PHYSICS},
pages = {1--16},
title = {On Majorana Representations of A(6) and A(7)},
url = {http://dx.doi.org/10.1007/s00220-011-1298-6},
volume = {307},
year = {2011}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Ivanov,AA
DO - 10.1007/s00220-011-1298-6
EP - 16
PY - 2011///
SN - 0010-3616
SP - 1
TI - On Majorana Representations of A(6) and A(7)
T2 - COMMUNICATIONS IN MATHEMATICAL PHYSICS
UR - http://dx.doi.org/10.1007/s00220-011-1298-6
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000294681800001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/18377
VL - 307
ER -